按条件检索“4,534”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 数据来源: CSCD × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

2. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

3. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCOPUS SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

资源类型:期刊论文

WOS:000457602000003

4. A TIME SECOND-ORDER CHARACTERISTIC FINITE ELEMENT METHOD FOR NONLINEAR ADVECTION-DIFFUSION EQUATIONS SCOPUS SCIE

作者:Hou, Baohui; Liang, Dong

作者机构:[Hou, Baohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.2,276-296

资源类型:期刊论文

WOS:000459445300007

5. Application of Clustering Analysis in Brain Gene Data Based on Deep Learning EI SCOPUS SCIE

作者:Suo, Yina; Liu, Tingwei; Jia, Xueyong; Yu, Fuxing

作者机构:[Suo, Yina; Yu, Fuxing] North China Univ Sci & Technol, Informat Engn Inst, Tangshan 063000, Peoples R China.; [Liu, Tingwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Jia, Xueyong] North China Univ Sci & Technol, Coll Elect Engn, Tangshan 063000, Peoples R China.

来源:IEEE ACCESS,2019,Vol.7,2947-2956

WOS被引数:1

资源类型:期刊论文

WOS:000455703100001

6. Integrating random walk and binary regression to identify novel miRNA-disease association EI SCOPUS SCIE

作者:Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying; Chen, Xing

作者机构:[Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, 1 Daxue Rd, Xuzhou 221116, Jiangsu, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922800002

7. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

8. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

9. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

10. List strong edge coloring of planar graphs with maximum degree 4 SCOPUS SCIE

作者:Chen, Ming; Hu, Jie; Yu, Xiaowei; Zhou, Shan

作者机构:[Chen, Ming; Yu, Xiaowei; Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Hu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1471-1480

资源类型:期刊论文

WOS:000462691000023

11. Leakage Mitigation During CO2 Geological Storage Process Using CO2 Triggered Gelation EI SCOPUS SCIE

作者:Li, Dexiang; Zhang, Liang; Ren, Shaoran; Rui, Hongxing

作者机构:[Li, Dexiang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Liang; Ren, Shaoran] China Univ Petr East China, Sch Petr Engn, Qingdao 266580, Peoples R China.

来源:INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH,2019,Vol.58,Issue.8,3395-3406

资源类型:期刊论文

WOS:000460199800072

12. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

13. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

14. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

15. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

16. On detectability of probabilistic Boolean networks EI SCOPUS SCIE

作者:Wang, Biao; Feng, Jun-e

作者机构:[Wang, Biao; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2019,Vol.483,383-395

资源类型:期刊论文

WOS:000461531700022

17. Nonparametric inference on mean residual life function with length-biased right-censored data EI SCOPUS

作者:Wu, Hongping ;Shan, Ang

作者机构:[Wu, H] College of Science, China University of Petroleum, Qingdao, China, School of Mathematics, Shandong University, Jinan, Shandong, China;[ Shan, A] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Communications in Statistics - Theory and Methods,2019

资源类型:期刊论文

18. Fractional Gray-Scott model: Well-posedness, discretization, and simulations EI SCOPUS SCIE

作者:Wang, Tingting; Song, Fangying; Wang, Hong; Karniadakis, George Em

作者机构:[Wang, Tingting] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tingting; Karniadakis, George Em] Brown Univ, Div Appl Math, Providence, RI 02912 USA.; [Song, Fangying] Fuzhou Univ, Coll Math & Comp Sci, Fuzhou, Fujian, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2019,Vol.347,1030-1049

资源类型:期刊论文

WOS:000460284800043

19. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

20. Spectra of a class of non-symmetric operators in Hilbert spaces with applications to singular differential operators SCOPUS

作者:Sun H.; Xie B.

作者机构:[Sun, H] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China;[ Xie, B] Department of Mathematics, Shandong University at Weihai Weihai, Shandong, 264209, China

来源:Proceedings of the Royal Society of Edinburgh Section A: Mathematics,2019

资源类型:期刊论文

共 227 页, 4,534 条记录

TOP